Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hochschild homology, Frobenius homomorphism and Mac Lane homology

Teimuraz Pirashvili

Algebraic & Geometric Topology 7 (2007) 1071–1079
Bibliography
1 M Bökstedt, The topological Hochschild homology of $\mathbb{Z}$ and $\mathbb{Z}/p$
2 L Breen, Extensions du groupe additif, Inst. Hautes Études Sci. Publ. Math. 48 (1978) 39 MR516914
3 L L Èsakia, Heyting algebras I: Duality theory (Russian), Metsniereba (1985) 105 MR847050
4 V Franjou, E M Friedlander, T Pirashvili, L Schwartz, Rational representations, the Steenrod algebra and functor homology, Panoramas et Synthèses 16, Société Mathématique de France (2003) MR2117525
5 V Franjou, E M Friedlander, A Scorichenko, A Suslin, General linear and functor cohomology over finite fields, Ann. of Math. $(2)$ 150 (1999) 663 MR1726705
6 V Franjou, J Lannes, L Schwartz, Autour de la cohomologie de Mac Lane des corps finis, Invent. Math. 115 (1994) 513 MR1262942
7 E M Friedlander, A Suslin, Cohomology of finite group schemes over a field, Invent. Math. 127 (1997) 209 MR1427618
8 M Jibladze, T Pirashvili, Cohomology of algebraic theories, J. Algebra 137 (1991) 253 MR1094244
9 J L Loday, Cyclic homology, Grundlehren der Mathematischen Wissenschaften 301, Springer (1998) MR1600246
10 S Macnbsp;Lane, Homology, Grundlehren der Mathematischen Wissenschaften 114, Springer (1963) MR0156879
11 T I Pirashvili, Higher additivizations, Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 91 (1988) 44 MR1029006
12 T Pirashvili, Spectral sequence for Mac Lane homology, J. Algebra 170 (1994) 422 MR1302848
13 T Pirashvili, F Waldhausen, Mac Lane homology and topological Hochschild homology, J. Pure Appl. Algebra 82 (1992) 81 MR1181095
14 D Quillen, On the (co-) homology of commutative rings, from: "Applications of Categorical Algebra (Proc. Sympos. Pure Math., Vol. XVII, New York, 1968)", Amer. Math. Soc. (1970) 65 MR0257068
15 S Schwede, Stable homotopy of algebraic theories, Topology 40 (2001) 1 MR1791267